# SDR REXA2017042800556

- Difficulty date: April 28, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N801AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8001
- Aircraft time: 25,217 hours, 22,821 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Inoperative
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

FLAP FAIL OCCURRED IN FLIGHT APPROX 40 MIN INTO FLIGHT WHILE SELECTING FLAPS FROM 30 TO 45 FLAPS STOPPED AT 36 AIRSPEED 160KTS OAT 12C FOLLOWED QRH SELECTED FLAPS TO 30 LEFT AND RT FLAPS REMAINED AT 36. UNDER DIRECTION OF MOC PERFORMED FLAP FAIL RESET IAW FIM RESET PROCEDURES FLAP FAIL MESSAGE EXTINGUISHED DEFERRED FLAP SYSTEM IAW MEL 27-50-00. PERFORMED 5 CONSECUTIVE FLAP CYCLES - FLAP SYSTEM CHECK OK AT THIS TIME AND ALL INDICATIONS NORMAL ENT MM2 PLACARD INSTALLED MOC NOTIFIED 4488. PERFORMED TROUBLESHOOTING PER FIM REV 25 IAW AD 2009-06-12 PARAGRAPH (H)(6)(I) AMOC LOG 16-81 DATED 12/14/2016 AND TS 001100R4 FIM TECHNICAL SUPPLEMENT. ALL 8 FLAP ACTUATORS REPLACED DUE TO JAM CODES. REF 409 601821 FOR DETAILS.
